Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 13, 2022)
Papers
Miscellany
Issues
Vol. 13, 2022
Vol. 12, 2020-21
Vol. 11, N. 1-2, 2019
Vol. 10, N. 1-2, 2018
Vol. 9, N. 1-2, 2017
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 13 (2022)
April 26, 2023


Papers

Vladyslav Babenko, Yuliya Babenko and Nadiia Kriachko (1-28)
A solution to Stechkin's problem for functions of a self-adjoint operator in a Hilbert space, Taikov-type inequalities, and their applications  Full text 
Monika Nowicka and Alfred Witkowski (29-41)
Optimal bounds for the sine and hyperbolic tangent means III  Full text 
Shira Faigenbaum-Golovin and David Levin (43-73)
Approximation of functions on manifolds in high dimension from noisy scattered data  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 28/02/2024,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno